# SDR SWAA2023122928975

- Difficulty date: December 7, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-71B
- Aircraft serial: 29366
- Aircraft time: 50,501 hours, 32,811 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT - FLOOR SUPPORT ZEE CHANNEL HAS CORROSION ON (5EA) SPOTS BTW STA 767 AND STA 787 RH SIDE 2023-748550<[01] TOOL USED: ULTRASONIC THICKNESS GAGE. P/N: 45MG. S/N: 130061901. DUE DATE: 09-JUN-24.;[02] REPLACED SHIELD WEB AND FASTENERS LOCATED BTW STA 767 AND STA 787 RH SIDE AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 AND SRM 51-40-02 AND DWG: 146A0081 SHEET: 31 REV: -; ?SEE INDIVIDUAL SIGN OFF BELOW?.;[03] CERTIFIED STEP 2 COMPLETED
